Mod I'm desperate and need help. Praying u don't lock this.
U all know I have problems with my family. My sister is the worst. And also, I've been on pills the last few days. these antibiotics that the doctor gave me are causing me to be real nervous, jittery, and mentally I feel like I can fly or at least run up buildings. I know I can't, but these anti biotics are giving me caffeine like side effects. Sleep is almost impossible. I've been having racing thoughts and talking to myself really fast, so fast I get out of breath. I swear to god it's these nasty pills that are doing this!!!
When my sister taunts me, I yell a million miles an hour, and I think the pills are making me worse when she does this. And she loves every bit of it. Even when I ignore her, she taunts. There is NOTHING I can do!!!!!! I guess I'll have to live with my dad chewing the way he does. I can't change him. But it's my sister that absolutely tries to taunt me on purpose at EVERY single moment! I need advice!!!!
More importantly these pills are INSANE!!!!!! How could anti bacterial pills prescribed by a doctor make u feel like you're on crack or something??????